# SDR SWIA2020021148391

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RBL 9.0 INSIDE FUSELAGE FLOOR SEAT TRACK HAS CORROSION AT VARIOUS LOCATIONS. AT APPROX LOCATION FS 364 TO FS 409.0   (C-CHECK) RO 2/07/2020   REMOVED BAD FUSELAGE FLOOR SEAT TRACK, REF CRJ200 AMM, RECEIVED AND WET INSTALLED NEW CABIN SEAT TRACK SECTION FROM FS364.00 - FS409.00 RBL 9.0  REF CRJ200 AMM, TORQUE WRENCH TUC8619 CAL DUE DATED 31-OCT-20.
